# SDR SIMA200734605

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 20,191 hours, 19,877 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200102148
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK NR 2 FED BY APU CAUSED SMOKE IN CABIN AND COCKPIT.  REMOVED AND REPLACED NR 2 ACM IAW 21-51-03, OPS CHK GOOD.  AIRCRAFT RETURNED TO SERVICE.
